MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL STERILE TOP HAT; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL STERILE TOP HAT; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Model Number 288231
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that during a shoulder arthroscopy the patient underwent latarjet procedure.The patient had been experiencing discomfort from the posterior aspect of this shoulder joint for over 6 months.On ct scans, bone graft appears to be incorporated, however inferior sterile latarjet screw, 30mm appears to have exited to posterior glenoid by approximately 5mm.The surgeon stated that the exposed screw most likely was contributing to the patient's discomfort.Both sterile latarjet screw, 30mm and the sterile top hat were removed arthroscopically.Additional information received from the affiliate reported a copy of the ct scan was not available for review and patient outcome was not available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary : the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
STERILE TOP HAT
Common Device Name
SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9376024
Report Number1221934-2019-59790
Device Sequence Number19592989
Product Code HWC
UDI-Device Identifier10886705027088
UDI-Public10886705027088
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number288231
Device Catalogue Number288231
Device Lot Number3922298
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer12/04/2019
04/21/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date12/04/2019
04/22/2020
Patient Sequence Number1
Patient Age42 YR